MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 8.3 ML EXT SET BIFUSE PUR STANDARDBORE/SMALLBORE W/CLAVE¿ CLE; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 8.3 ML EXT SET BIFUSE PUR STANDARDBORE/SMALLBORE W/CLAVE¿ CLE; STOPCOCK, I.V. SET
Catalog Number MC330716
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.
 
Event or Problem Description
The event involved a 102" (259 cm) appx 8.3 ml ext set bifuse pur standardbore/smallbore w/clave clear, spiros w/red cap, dual check valve, 1.2 micron filter, luer lock and it was reported that the antiarrhythmic drugs (aads) line filter found to be leaking at time of change for new bag.Filter to distal end, after syringe leaking, wiped clean and remained leaking after.This new aads line was set up with the new filter attachment to proximal end of line and found to be leaking after 1 day after it had been changed.New aads line set up with new filter.There was patient involvement, but no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
The complaint of leaks on item mc330716 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The device history lot number was reviewed, and no non-conformities were found that would have led to the reported condition on the complaint.Updated information in d9.

Brand Name
102" (259 CM) APPX 8.3 ML EXT SET BIFUSE PUR STANDARDBORE/SMALLBORE W/CLAVE¿ CLE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23590388
Report Number9617594-2025-02184
Device Sequence Number10155528
Product Code FMG
UDI-Device Identifier00887709127364
UDI-Public(01)00887709127364(17)300501(10)14425342
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330716
Device Lot Number14425342
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTIARRHYTHMIC DRUGS, UNK MFR.
Patient SexUnknown